PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A Ramsey theorem for pairs in trees

Volume 248 / 2020

Ryan M. Causey, Cade Doebele Fundamenta Mathematicae 248 (2020), 147-193 MSC: Primary 05D10; Secondary 05C55. DOI: 10.4064/fm740-5-2019 Published online: 10 October 2019

Abstract

We prove a sharp structural result concerning finite colorings of pairs in well-founded trees.

Authors

  • Ryan M. CauseyDepartment of Mathematics
    Miami University
    Oxford, OH 45056, U.S.A.
    e-mail
  • Cade DoebeleDepartment of Mathematics
    Miami University
    Oxford, OH 45056, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image